Decomposition of certain Kleinian groups

Bernard Maskit State University of New York, Stony Brook, N.Y., USA

TBD mathscidoc:1701.331438

Acta Mathematica, 130, (1), 243-263, 1972.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:27 uploaded by actaadmin ] [ 411 downloads ] [ 0 comments ]
@inproceedings{bernard1972decomposition,
  title={Decomposition of certain Kleinian groups},
  author={Bernard Maskit},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203227956411147},
  booktitle={Acta Mathematica},
  volume={130},
  number={1},
  pages={243-263},
  year={1972},
}
Bernard Maskit. Decomposition of certain Kleinian groups. 1972. Vol. 130. In Acta Mathematica. pp.243-263. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203227956411147.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved